MathSciNet Relay Station
MathSciNet bibliographic data
MR1814159 (2002b:90122) 90C47 (49J35 54H25 90C29)
Kalmoun, El Mostafa; Riahi, Hassan Topological KKM theorems and generalized vector equilibria on $G$-convex spaces with applications. Proc. Amer. Math. Soc. 129 (2001), no. 5, 1335–1348 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement